| Model Number |
1456Q/75 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number: 2017865-2023-02565, 2017865-2023-02567.It was reported that the patient presented with infection and vegetation.The vegetation was visualized with transesophageal echocardiogram.The physician explanted the system ¿ implantable cardioverter defibrillator, right ventricular lead, left ventricular lead, right atrial lead.The patient was in stable condition.